Not vasculitis: Hi I wrote a post earlier... - Vasculitis UK

Vasculitis UK

6,734 members5,884 posts

Not vasculitis

2stents
2stents

Hi

I wrote a post earlier this year about a rash on my legs my gp told me it was vasculitis, and referred me to a dermatologist who I actually saw on Thursday. He told me it looks more like capplaritis ( don’t know if that’s the right spelling )

That I would have to wear support socks while at work or doing any walking just wondered if anyone on here had been diagnosed with this

Thank you in advance

10 Replies
oldestnewest

A dermatologist is not the best person to diagnoses or exclude vasculitis. I would call the vasculitis uk helpline.

2stents
2stents in reply to AmyS1

Thank you amy I will do that as I have been suffering quiet bad with joint pains

Nobody seems to listen tho

; is a form of Vasculitis that attacks capillaries and veinules; tiny vessels. I believe it is MPA; microscopic polyangetitis. Maybe those that have that form of vasculitis can help you more than I can. You need to see a rheumatologist with experience in vasculitus ; follow Nadine's advice.

Thank you christophene47 I didn’t know it was a form of vasculitis I definitely check it out

Dear 2stents,

This MIGHT not be Vasculitis- indeed 'Vascular' at all.....I think, if I were you, I might well (would) ask to see a Specialist. If it ISN'T Vasculitis/ Vascular then get some 'Support' Stockings/ Socks, just see your local Pharmacist…..BUT see the Specialist FIRST!

There are a very, Bewildering Array, of reasons for skin 'rashes'.....From Simple Irritations- soaps, washing powders, shampoos, even food- through to SEVERE reactions. Dermatologist are great, if you have a 'Skin Lesion' or something similar, however 'Vascular' rashes are possibly- a little 'out of the Remit'- of some Dermatologists. (In the same way a Dentist might, in a 'Complex' case, refer you to a Maxillofacial Surgeon.)

MY advice is Do see your GP and ask to see a Vascular Specialist. Explain your, very genuine Fears, regarding Vasculitis. As I said above, if there ISN'T a 'Problem' then go to the Pharmacy- for the Stockings....you WILL look 'Fetching' I'm Sure!

Can you let us know please 2stents? Kindest wishes

AndrewT

2stents
2stents in reply to AndrewT

Hi Andrew

Thank you for your reply I did see a vascular specialist who just said it wasn’t vasculitis but referred me back to my Cardiolgist!!

I do have 2 stents fitted which are blocking and I’m on isosorbide for that ! But he also told me i have mva.

I have ask to see a rheumatologist..

The dermatologist just said straight away it’s capaliritis and telling gp to do perscription for support stockings

Good job I wear trousers for work 😆

2stents
2stents in reply to AndrewT

Hi Andrew my Cardiolgist took me off the adizam which I had been on for 4 years. He told me this was causing the fluid in my ankles.

It did stop the swelling but I get more chest pain.

But back to this Vasculitis or what ever it is.

I had a steroid injection in the very top of my leg due to pain in my hip and down my leg.

This injection helped this rash to go down a lot but after 4 weeks the pain as started again and the Vasculitis/capillaritis is starting again !!!

Please if you are going to wear support hosiery you should really be seen by a practice nurse or someone who is able to carry out an ABPI ankle brachial pressure index to ensure that your blood supply is sufficient to safely wear them without causing any problems. Practice nurse should be able to do this in your surgery

thank you

2stents
2stents in reply to dotster

Hi thank you for letting me know this I had no idea, I will definitely ask about this

I had been having hip knee and big toe pain was sent for a steroid injection and my rash has really faded !!!!

dotster
dotster in reply to 2stents

very welcome

You may also like...